Night Sweats/norco

9 Replies Updated



Conversation Starter

The Sunshine Kid Says:


I am using opana 40er twice a day and Norco 10/325 for breakthru pain. I have Severe night sweats and go through 6 t- shirts and 4 pair of boxers a night. I use 4 pillows wrapped in towels and have to do wash every AM. The towels and the pillows are soaked with sweat. Is there anyone out there who has experienced this? My Pain doc thinks it's the opana, but she admits she is not even sure. I am willing to change my meds completely as long as I am not having the night sweats.
I Truly have no quality of sleep and don't want to live like this anymore. Can Anyone Help Me?



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Unfortunately, doctors don't receive the same intense training on medications that pharmacists do, so they don't always know all the possible side effects.

Yes, some narcotics are known to cause severe night sweats in some people. I experienced it when I was on pain management and even when I stopped taking the medications, it took several months for the effect to finally wear off.

Thus yes, it could be the Opana and the only way to find out would be to try something different and see if the effect eventually stops.

Have you considered the time released options available in Morphine or Oxycodone?


https:/­/­www.medschat.com/­wiki/­OxyContin/­


https:/­/­www.medschat.com/­wiki/­Morphine/­


REPLYSHAREREPORT
Was this helpful?     1     1  
2
doggy Says:

i have experienced waking up every morning or in the middle of the night completely drenched in sweat. it was because i was withdrawing from opana. but if i got enough of it through out that day i would have great sleep but no matter what pain killer your on if your not getting enough of it this is going to happen.

REPLYSHAREREPORT
Was this helpful?     0     1  
3
Sue Says:

I have been on opanna before and yes it made me sweat but Im not on it now and was taking oxycontin and Norco for breakthough .been off the oxy now for over a week and cut back on the norco but noticed that everytime I take the norco I start to sweat after a while and yes it wake me up at night as well .. so I will bet that is a combo of both.. they are both opiats and they will make you sweat due to the addiction. your body is saying give me more. but please don't give in .. I have cut down on mine to 3 per day now and the sweats are getting a little better .. hope to do it even more.. but still have to deal with pain.. so sad that we have to go throught this or pain.

REPLYSHAREREPORT
Was this helpful?     4     0  
4
Sue Says:

I wonder if oxycontin gives you the sweats and hot flashes as bad as the norco does

REPLYSHAREREPORT
Was this helpful?     0     2  
5
Christine Says:

I was on norco for almost 9 years without the sweating issue, the sweating hit hard last year. Doctor switched me to dilaudid and sweating is gone. We believe the tylenol is the culprit. May have developed an allergy over time. Tylenol is not kind on the liver at all. More sooner than opiates and alcohol.

REPLYSHAREREPORT
Was this helpful?     4     0  
6
glomax Says:

You are still physically able to sweat. Opana was very hard on my kidneys. I bloated, kindeys shutting down. I quit voiding. All my body systems started shutting down. I was hospitalized. Mixing Morphine and Oxycotin is not a good idea. Unless you have Cancer and closely monitored by a doctor. Morphine, you can become tolerant quickly. My body fuctioned better with Oxycotin and a breakthrough medication. When your not planning to do nothing for a few days, cut back on your medication...don't do nothing physically taxing. Then start back on your medication. I found this helps with getting tolerant and you can have effective pain relief. Also it really helps to eat and take vitamins. This also helps with pain effectiveness of the medication. I hope this helps.

REPLYSHAREREPORT
Was this helpful?     2     2  
7
Kathleen Says:

I was put on Norco four months ago and never felt so ill. I was disabled from it. The nausea is severe. I also felt a weird high. My body temperature also went to 95.1 today and has been dangerously for also four months. I am back on Vicoden, 10/300 which is great, I have no side effects. I will continue to check temp. Hope is Was the Norco. But, I say no one should take that drug. I am no surprised you have terrible sweating, it makes me go from hot to warm. It has terrible side effects.

REPLYSHAREREPORT
Was this helpful?     1     2  
8
Me Says:
via mobile

Me - fentenyl & norco 4 a day 10/325 it is awful Sorry No solution

REPLYSHAREREPORT
Was this helpful?     0     1  
9
Precisionbrown Says:
via mobile

Doesn't sound like Opana at all. Pain meds make you sweat but not 3 pillow sweats. Try a good Gastrointestinal guy. You may have gallbladder problems. It sounds like it to me. I just went through that. Just wouldn't hurt to have a medical exam especially when taking high doses of pain meds and no fast food or high fat until he sees you!

REPLYSHAREREPORT
Was this helpful?     0     1  


Viewing page 1 of 1     Reply


More Discussions:

Night Sweats treated with Neurobion Forte
Would like to know the benefits and side effects of taking Neurobion Forte. How long should one take it?? I am 58 years ... 9 replies
night sweats on the jadelle
I have been on the jadelle fir about a month now and everything seems to b ok. no major side effects and haven't had... 1 reply
night sweats and gallstones
Omg it sounds exactly like my condition. Lethal night sweats and belly bloat not to mention scalp sores. Go to a good ga...
celexa night sweats
I was on 40 mg of Celexa for about a year when I started getting terrible night sweats - in the winter. I attributed it ... 3 replies
Pristiq Night Sweats
Hi all, I have been on Pristiq for 5+ years. Soon after I began, I started dealing with night sweats. Not just mild swea... 8 replies
NOT just night sweats... HELP!!!
I am a female in my early 40's. I had an hysterectomy over 14 years ago plus my doctor does NOT think it's preme... 1 reply
Cure for Night Sweats caused By Nitrofur Macr?
I started this drug on April 22, taking 2 pills in less than 7 hrs, according to drs. instructions then 1 every 12 hrs, ... 1 reply
Please help night sweats
I just started taking MS Contin. Last couple I have been having body aches and running low grade temp. Not sure what is ... 1 reply
Enjuvia and night sweats
Will Enjuvia control night sweats and hot flashes? My symptoms are pretty severe with sleepless nights and embarassing t...
Fumaderm and Night sweats
Hi all, I've been on the full dose of fumaderm for a few weeks now. My skin is clear and she side effects of flushin... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 September 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA